American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF

[2] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bruce D. Calvert and Armen H. Zemanian. Operating points in infinite nonlinear networks approximated by finite networks. Trans. Amer. Math. Soc. 352 (2000) 753-780. MR 1487608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. B. J. Kuijlaars and E. B. Saff. Asymptotics for minimal discrete energy on the sphere. Trans. Amer. Math. Soc. 350 (1998) 523-538. MR 1458327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1